Best side effects ever?

So I’m watching TV last night when a pharmaceutical commercial comes on.  Two-thirds through the spot, I hear:

Tell your doctor if you experience these problems, if you drink alcohol, are taking medications that make you drowsy, or if you experience increased gambling, sexual or other intense urges.

After giving my head a thorough, “Did I just hear that?” shake, I jumped over to www.mirapex.com. Mirapex is a drug for Restless Leg Syndrome. And sure enough, in the section on possible side effects, the manufacturer states:

There have been reports of patients taking certain medications to treat Parkinson’s disease or RLS, including MIRAPEX, that have reported problems with gambling, compulsive eating, and increased sex drive. It is not possible to reliably estimate how often these behaviors occur to determine which factors may contribute to them. If you or your family members notice that you are developing unusual behaviors, talk to your doctor.

I’d like to help them out with their ad campaign.

“Mirapex – 10 bucks says you sleep better tonight.”

“Mirapex – mmmm, restful legs.”

“Mirapex – we can only keep two legs still at a time.”

DISCLAIMER: The Midwestern Gentlemen knows that Restless Leg Syndrome, compulsive gambling and eating, and overactive sexual urges are real problems affecting real people, and in no way wishes to diminish the suffering of those so afflicted.  But come on, those are hysterical side effects.
Advertisements

One response to “Best side effects ever?

  1. Any side effect (short of heart failure) is better than “flatulence with substance” or that orange oily discharge that Alli supposedly gives you.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s